# SDR QXEA200602440

- Difficulty date: September 14, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,808 hours, 2,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Alignment
- Location: Bs 570-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - RIGHT OUTBOARD SEAT TRACK NR 20 AT STATION X570.0 TO X 669.0 REQUIRED REALIGNMENT.  REPAIRED IAW SRM 51-42-05, SRM 51-40-07.
